# SDR C77A20151109001

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 21,657 hours, 12,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Zone 100
- Part time: 21,657 hours, 12,496 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 17, PN 170-21769-405 UPPER FLANGE, REF ETD 2015-170-102533 & FIGURE 1 FOR DAMAGE DIMENSIONS & LOCATIONS.  1.50 INCHES X .85 INCH TO A MAXIMUM DEPTH OF 0.046 INCHES DEEP & 1.250 INCHES X 0.85 INCH TO A MAXIMUM DEPTH OF 0.062 INCHES DEEP.  REQUESTED & RECEIVED A REPAIR IN THE FORM OF ETD 2015-170-102533 FOR THE ACCOMPLISHMENT OF THE CROSSBEAM REPAIR ANGLE INSTALLATION.  BECAUSE THE FLOOR CROSSBEAM IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-217.1 IAW ANAC DER FORM ATTACHED.  ACCOMPLISHMENT OF THIS PERMANENT REPAIR IS ON EO E175-53MR-217 UNDER WO 1982805.  REF TASK 53-10-027-0001 INTERNAL GVI THRESHOLD OF 25,202FC, INTERVAL OF 25,202FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.
